U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

What happens when a person takes too much hgh?

1 doctor answer2 doctors weighed in
Dr. Lester Thompson
Pathology 34 years experience
Unknown: There have been several studies on using growth hormone in non deficient patients (those with severe cachexia, malnutrition, ICU setting, aids wasting), and there was no real bad side effect. The hormone may alter glucose metabolism, but there are mixed results about diabetes development in patients. But, why take more than you need. You won't grow taller once your growth plates are closed.
Last updated Oct 3, 2016

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.